# SDR AALA20120329011

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 65,646 hours, 18,466 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, 2ND INTERCOSTAL FROM AFT AT BOTTOM OF DOOR HAS OVERSIZED HOLE IN CHORD ANGLE.  INSTALLED NEW CHORD ANGLE PER ESO 90121.
